# SDR SWIA972662

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,167 hours, 2,837 cycles
- Engine: Ge CF343B1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THROUGH 18,000 FT LEFT ENGINE HAD UNCOMMANDED ACCELERATION.  N1 WENT INTO RED.  REDUCED THRUST LEVERS ON LEFT ENGINE SUCESSFULLY AND RETURNED TO SLC. PERFORMED FAN ROTOR N1 OVERSPEED INSPECTION PER RJ MM 71-00-00 PG 504 TABLE 503.  NO DEFECTS FOUND OF INLET AND TAILPIPE AREAS.   PERFORMED UNCOMMANDED ACCELERATION FAULT ISOLATION PER GE MM 72-00-00 FAULT ISOLATION 12, FOUND YELLOW HARNESS CONNECTOR W8P1 TO AMPLIFIER E5 WAS NOT FULLY SECURED.  ALL OTHER HARNESS CONNECTORS CHECKED AND FOUND SECURED.  N1 AMPLIFIER DISABLE CHECK, ACCEL/DECEL CHECKS PERFORMED IAW RJ MM 71-00-00.  ALL ENGINE PARAMETERS FOUND TO BE WITHIN LIMITS.
